Subunit architecture of the conserved oligomeric Golgi complex

Ungar, D., Oka, T., Vasile, E., Krieger, M. and Hughson, F.M. (2005) Subunit architecture of the conserved oligomeric Golgi complex. Journal of Biological Chemistry, 280 (38). pp. 32729-32735. ISSN 0021-9258

Abstract

Metadata

Institution: The University of York
Academic Units: The University of York > Biology (York)
Depositing User: York RAE Import
Date Deposited: 07 May 2009 13:08
Last Modified: 07 May 2009 13:08
Published Version: http://dx.doi.org/10.1074/jbc.M504590200
Status: Published
Publisher: The American Society for Biochemistry and Molecular Biology
Identification Number: 10.1074/jbc.M504590200

Share / Export

Statistics